# SDR SWIA201231974

- Difficulty date: October 15, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 36,397 hours, 52,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WHITE EMERGENCY FLOOR LIGHT AT ROW 7A IS OUT.  (FLT 5504)  RELAMPED EMERGENCY LIGHT.
